# SDR SWAA2022120578351

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 27,225 hours, 12,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT CEILING SIGN DETACHED.  REINSTALLED LENSES ON MID CABIN OH EMERGENCY EXIT SIGN IAW AMM 33-51-01.
